Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Headaches after being hit by basketball - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3368 Questions

Doctor :   hi
User :   Hi doctor ive been getting headaches for 8 weeks
Doctor :  
how can i help you?
Doctor :   ok
User :   they started when i got hit by a basketball
User :   8 weeks ago
User :   they are usually dull headaches but at times they can be annoying.
Doctor :  
where is the pain located? is it present over entire head or only one particular side?
User :   Usually only the left and right but sometimes at the back
Doctor :  
do you have nausea along with the headaches?
User :   nausea,anxiety accompinie it aswell as sometimes having a shivery feeling in my cheeks
Doctor :   ok
User :   my doctor thinks it could be a traumatic migraine, so he prescribed me some petizofen last XXXXXXXX
User :   y
Doctor :  
User :   it seems to take the pain away for a while, and so do warm baths
Doctor :  
User :   it doesnt change my sleep patterns or disturb my sleeping at all.
Doctor :  
Doctor :  
since there is trauma associated with the onset of headaches
User :   i do think im getting really worked p over it
User :   i am a paranoid sort of person
Doctor :  
it is recommended that you get a repeat check done
User :   could it not be secondry to anxiety?
Doctor :  
it might me due to the hurt
User :   my doctor said if anything bad was going to happen, it would have been in the first 24 hors
Doctor :   if no cause is found, then it could be secondary due to anxiety
User :   i mean, basketballs arent that hard of objects are they?
Doctor :  
sometimes the aftereffects can last longer
User :   im just a really paranoid person so..
User :   ok
Doctor :  
so it is always better to get a repeat check
User :   shall i keep on the petizofen though?
Doctor :  
if the headaches are not getting controlled
User :   warm baths and petizofen always take them away for a while.
Doctor :  
yes, please continue the medication
User :   ok
User :   what most likely would it be? me being overworked, stressed and being anxious?
Doctor :  
but since the effect of th emedication lasts only for sometime for you, i am recommeding a repeat check for you

Doctor :  
which could also probably be due to you being over stresed and anxious
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor